MAUDE Adverse Event Report: TERUMO CORPORATION, ASHITAKA TERUMO NAVICROSS SUPPORT CATHETER; CATHETER, PERCUTANEOUS

TERUMO CORPORATION, ASHITAKA TERUMO NAVICROSS SUPPORT CATHETER; CATHETER, PERCUTANEOUS
Model Number NC18131
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 02/18/2021
Type of Reportable Event Serious Injury
Event or Problem Description
The user facility reported that during an angioplasty of the anterior tibial artery, a foreign body appeared at the tip of the navicross catheter.It appeared to come from either the navicross 18 or the v14 wire that was also used for the procedure.The foreign body was stented to the wall of the vessel without incident and the patient had a successful procedure.Upon initial examination with the naked eye, it was difficult to tell if there was any missing component to the tip of the navicross 18.The patient was in stable condition and was discharged.

Brand Name
TERUMO NAVICROSS SUPPORT CATHETER
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
TERUMO CORPORATION, ASHITAKA
150 maimaigi-cho
fujinomiya city, 418
JA  418
MDR Report Key11518525
Report Number2243441-2021-00009
Device Sequence Number17094861
Product Code DQY
UDI-Device Identifier04987892077272
UDI-Public04987892077272
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/18/2021
Report Date (Section F) 03/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2023
Device Model NumberNC18131
Device Catalogue NumberNC18131
Device Lot Number200414
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date02/22/2021
Device Age11 MO
Event Location Hospital
Date Report to Manufacturer02/26/2021
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/18/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Date Report Sent to FDA03/18/2021